List-colouring the square of a K4-minor-free graph

HETHERINGTON, T.J. and WOODALL, D.R., 2008. List-colouring the square of a K4-minor-free graph. Discrete Mathematics, 308 (18), pp. 4037-4043. ISSN 0012-365X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Discrete Mathematics
Creators: Hetherington, T.J. and Woodall, D.R.
Publisher: Elsevier
Date: 2008
Volume: 308
Number: 18
ISSN: 0012-365X
Identifiers:
NumberType
10.1016/j.disc.2007.07.102DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:15
Last Modified: 23 Aug 2016 09:09
URI: http://irep.ntu.ac.uk/id/eprint/10060

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year